# SDR UIEA200600063

- Difficulty date: March 30, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 01 OFF CRACK AT STA 400 WHEEL WELL BULKHEAD PAN ASSY LOWER RT CORNER CUT OUT RBL.15.0.  CARRIED OUT EDDY CURRENT INSP, AS PER MTM PT-6 51-00-00 FIG 16 AND 23, NIL CRACK INDICATION AT THIS LINE AND FASTENER HOLES.  PAN ASSY REMOVED, FOUND CRACK ON BULKHEAD WEB.  WEB REPAIRED IAW BOEING MSG NR 1-166123230-2 DATED 01 MAR 06.
